Travaux de Herman sur les tores invariants
Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Talk no. 754, p. 311-344
@incollection{SB_1991-1992__34__311_0,
     author = {Yoccoz, Jean-Christophe},
     title = {Travaux de Herman sur les tores invariants},
     booktitle = {S\'eminaire Bourbaki : volume 1991/92, expos\'es 745-759},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {206},
     year = {1992},
     note = {talk:754},
     pages = {311-344},
     zbl = {0791.58044},
     mrnumber = {1206072},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1991-1992__34__311_0}
}
Yoccoz, Jean-Christophe. Travaux de Herman sur les tores invariants, in Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Talk no. 754, pp. 311-344. http://www.numdam.org/item/SB_1991-1992__34__311_0/

[A.M.] R. Abraham, J. Marsden -Foundations of Mechanics, 2nd edition, Benjamin Cummings, Reading, Mass.(1970). | MR 515141 | Zbl 0393.70001

[An] S. B. Angenent -Monotone recurrence relations, their Birkhoff orbits and topological entropy, Erg. Th. Dyn. Sys. 1 (1990) 15-41. | MR 1053797 | Zbl 0667.58036

[A] M.-C. Arnaud -Points périodiques et tores lagrangiens invariants des difféomorphismes symplectiques, Thèse Univ. Paris VII (1990).

[Ar1] V. I. Arnold -Méthodes mathématiques de la mécanique classique, Mir, Moscou (1974). | MR 474391 | Zbl 0385.70001

[Ar2] V. I. Arnold -Small denominators I:On the mapping of a circle into itself, Trans 1. Am. Math. Soc., série 2, 46 (1965) 213-284. | Zbl 0152.41905

[Ar3] V. I. Arnold -Small denominators II: Proof of a theorem of A.N. Kolmogorov on the invariance of quasiperiodic motion under small perturbation of the hamiltonian, Russ. Math. Surv., 18, 5 (1963) 9-36. | MR 163025 | Zbl 0129.16606

[Ar4] V. I. Arnold (editor) -Dynamical Systems (III), E.M.S 3, Springer Verlag (1988). | MR 1292465

[Bi] M. L. Bialyi -Aubry-Mather sets and Birkhoff's theorem for geodesic flows on the two-dimensional torus, Comm. Math. Phys. 126 (1989) 13-24. | MR 1027911 | Zbl 0706.58051

[B-P1] M. L. Bialyi, L. V. Polterovich - Geodesic flows on the two-dimensional torus and phase-transitions "commensurability-non commensurability", Func. Anal. Appl. 20 (1986) 260-266. | Zbl 0641.58032

[B-P2] M. L. Bialyi ,L. V. Polterovich -Hamiltonian diffeomorphisms and Lagrangian distributions, preprint (1991).

[B1] G. D. Birkhoff -Surface transformations and their dynamical applications, Acta Math. 43 (1920), 1-119. | JFM 47.0985.03 | MR 1555175

[B2] G. D. Birkhoff -Note sur la stabilité, J. Math., 15 (1936) 339-344. Coll. Math. Papers, vol.2, 662-667. | JFM 62.0918.02

[B-K] G. D. Birkhoff, B. O. Koopman -Recent contributions to the ergodic theory, Proc. Nat. Ac. Sc. 18 (1932), 279-282. Coll. Math. Papers, vol.2, 462-466. | Zbl 0004.31102

[B-H P. Boyland, G. R. Hall -Invariant circles and the order structure of periodic orbits in monotone twist maps,Topology 26 (1987), 21-35. | MR 880504 | Zbl 0618.58032

[Bo] J. B. Bost -Tores invariants des systèmes dynamiques hamiltoniens, Sem.Bourbaki n° 639, Astérisque 133-134 (1986), 113-157. | Numdam | MR 837218 | Zbl 0602.58021

[Ch] A. Chenciner -La dynamique au voisinage d'un point fixe elliptique conservatif : de Poincaré et Birkhoff à Aubry et Mather, Sém. Bourbaki n° 622, Astérisque 121-122 (1985), 147-170. | Numdam | MR 768958 | Zbl 0582.58013

[C-S] C. Q. Cheng, Y. S. Sun -Existence of invariant tori in three-dimensional measure preserving mappings, Cel. Mech. 47 (1990), 275-293. | MR 1056793 | Zbl 0705.70013

[D] R. Douady -Stabilité et instabilité des points fixes elliptiques, Ann. Sc. E.N.S.,4e série 21 (1988), 1-46. | Numdam | MR 944100 | Zbl 0656.58020

[Eh] P. Ehrenfest, T. Ehrenfest - The conceptual f oundations of statistical mechanics (1912), Engl. trans. repr., Dover publ. (1990). | MR 1106634

[E] H. Eliasson -Invariant Tori for Hamiltonian systems, Ann. Sc. Norm. Pisa 15 (1988), 115-147. | Numdam | MR 1001032 | Zbl 0685.58024

[F] A. Fathi - Une interprétation plus topologique de la démonstration du théorème de Birkhoff, App. au Ch.1 de [H9, vol.1].

[G] C. Guttierez -A counterexample to a C2 closing lemma, Erg. Th. Dyn. Sys. 7 (1987), 509-530. | MR 922363 | Zbl 0642.58036

[Ha1] R. S. Hamilton - The inverse function theorem of Nash and Moser, preprint (1974). | MR 656198

[Ha2] R. S. Hamilton -The inverse function theorem of Nash and Moser, Bull. A. M. S. 7 (1982), 65-222. | MR 656198 | Zbl 0499.58003

[H1] M. R. Herman -Exemple de flots hamiltoniens dont aucune perturbation en topologie C∞ n'a d'orbites périodiques sur un ouvert de surfaces d'énergie, C.R.A.S, t. 312, série I (1991), 989-994. | Zbl 0759.58016

[H2] M. R. Herman - Différentiabilité optimale et contre-exemples à la fermeture en topologie C∞ des orbites récurrentes des flots hamiltoniens, C.R.A.S, t. 313, série I (1991), 49-51. | Zbl 0759.58017

[H3] M. R. Herman -Stabilité topologique des systèmes dynamiques conservatifs, à paraître dans Atas do 18° Col. Bras. Mat.(1992).

[H4] M. R. Herman -Dynamics connected to indefinite torsion, à paraître dans Proc. Conf. "Twist maps and its applications", I.M.A, Univ. Minnesota, Springer Verlag.

[H5] M. R. Herman - On the dynamics on Lagrangian tori invariant under symplectic diffeomorphisms, preprint École Polytechnique (1990).

[H6] M. R. Herman -Inégalités a priori pour des tores lagrangiens invariants par des difféomorphismes symplectiques, Publ. Math. I.H.E.S. 70 (1989), 47-101. | Numdam | MR 1067380 | Zbl 0717.58020

[H7] M. R. Herman -Théorème des tores translatés et quelques applications à la stabilité topologique des systèmes dynamiques conservatifs , en préparation.

[H8] M. R. Herman -Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. Math. I.H.E.S. 49 (1979), 5-233. | Numdam | MR 538680 | Zbl 0448.58019

[H9] M. R. Herman -Sur les courbes invariantes par les difféomorphismes de l'anneau, Astérisque, vol.1, 103-104 (1983), vol.2, 144 (1986). | Zbl 0532.58011

[H10] M. R. Herman -Démonstration du théorème des courbes translatées par les difféomorphismes de l'anneau ; démonstration du théorème des tores invariants, manuscrit (1980).

[Ho] L. Hormander -The boundary problem of physical geodesy, Arch. Rat. Mech. Anal. 62 (1976), 1-52. | MR 602181 | Zbl 0331.35020

[K] A. N. Kolmogoroff -Théorie générale des systèmes dynamiques et mécanique classique (en russe), Proc.1954, Int. Cong., North Holland, Amsterdam, 315-333. | MR 97598 | Zbl 0095.17103

[La] V. F. Lazutkin - The existence of caustics for a billiard problem in a convex domain, Math. USSR Izv. 7 (1973), 185-214. | Zbl 0277.52002

[L1] P. Le Calvez -Propriétés dynamiques des zones d'instabilité, Ann. Sc. E.N.S., 4e série, 20 (1987), 443-464. | Numdam | MR 925722 | Zbl 0653.58014

[L2] P. Le Calvez -Propriétés générales des applications déviant la verticale, Bull. S.M.F., 117 (1989), 69-102. | Numdam | MR 1021564 | Zbl 0714.58032

[L3] P. Le Calvez -Étude topologique des applications déviant la verticale, Ensaios Mat., Vol. 2 (1990). | Zbl pre05541137

[L4] P. Le Calvez -Sur les difféomorphismes de l'anneau et du tore, soumis à Astérisque.

[M1] J. Mather -The existence of quasiperiodic orbits for twist homeomorphisms of the annulus, Topology 21 (1982), 457-467. | MR 670747 | Zbl 0506.58032

[M2] J. Mather -Minimal measures, Comm. Math. Helv. 64 (1989), 375-394. | MR 998855 | Zbl 0689.58025

[M3] J. Mather - Variational construction of orbits of twist diffeomorphisms, preprint (1990). | MR 1080112

[M4] J. Mather -A criterion for the non existence of invariant circles, Publ. Math. I.H.E.S. 63 (1986), 153-204. | Numdam | MR 849654 | Zbl 0603.58028

[M5] J. Mather -Destruction of invariant circles, Erg. Th. Dyn. Sys. 8 (1988), 199-214. | MR 967638 | Zbl 0688.58024

[Mo1] J. Moser -On invariant curves of area preserving mappings of an annulus, Nachr. Ak. Wiss. Gott., Math. Phys. Kl. (1962), 1-20. | MR 147741 | Zbl 0107.29301

[Mo2] J. Moser -A rapidly convergent iteration method and nonlinear partial differential equations 2, Ann. Sc. Norm. Pisa 20 (1966), 499-535. | Numdam | MR 206461 | Zbl 0144.18202

[O] J. C. Oxtoby -Note on transitive transformations, Proc. Nat. Ac. Sc. (1937), 443-446. | JFM 63.0344.01

[Pe] Y. B. Pesin -Characteristic Lyapunov exponents and smooth ergodic theory, Russ. Math. Surv., 92, 4 (1977), 60. | Zbl 0383.58011

[P] H. Poincaré -Les méthodes nouvelles de la mécanique céleste, 3 volumes, Gauthier-Villars, Paris (1892).

[Pol] L. V. Polterovich -The second Birkhoff theorem for optical Hamiltonian systems, à paraître dans Proc. A.M.S. | Zbl 0737.58023

[Po] J. Poschel -Integrability of Hamiltonian systems on Cantor sets, Comm. Pure Appl. Math. 35 (1982), 653-695. | MR 668410 | Zbl 0542.58015

[Pu] C. Pugh -The closing Lemma, Amer. J. Math. 89 (1967), 956-1009. | MR 226669 | Zbl 0167.21803

[P-R] C. Pugh, C. Robinson -TheC1 closing lemma including Hamiltonians, Erg. Th. Dyn. Sys. 3 (1983), 261-314. | MR 742228 | Zbl 0548.58012

[Py] A. S. Pyartli -Diophantine approximation on submanifolds of euclidean space, Funct. Anal. App. 3 (1969), 303-306. | Zbl 0216.04401

[R1] H. Russmann -Kleine Nenner I : Über invarianten Kurven differenzierbarer Abbildungen eines Kreisringes, Nachr. Ak. Wiss. Gott., Math. Phys. Kl. (1970), 67-105. | MR 273156 | Zbl 0201.11202

[R2] H. Russmann -On the existence of invariant curves of twist mappings of an annulus, Lect. Notes in Math. 1007 (1983), 677-712. | MR 730294 | Zbl 0531.58041

[R3] H. Russmann -Non-degeneracy in the perturbation theory of integrable dynamical systems, in Number Theory and Dynamical Systems, Dodson-Vickers (eds), L.N. 134, Lond. Math. Soc. (1989), 1-18. | MR 1043702 | Zbl 0689.34039

[S-Z] D. Salamon, E. Zehnder -KAM theory in configuration space, Comm. Math. Helv. 64 (1989), 84-142. | MR 982563 | Zbl 0682.58014

[V] C. Viterbo -A new obstruction to embedding Lagrangian tori, Inv. Math. 100 (1990), 301-320. | MR 1047136 | Zbl 0727.58015

[Y] J.-C. Yoccoz -Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition diophantienne, Ann. Sc. E.N.S., 4e série 17 (1984), 333-359. | Numdam | MR 777374 | Zbl 0595.57027

[Z1] E. Zehnder -Remarks on periodic solutions on hypersurfaces, in "Periodic solutions of Hamiltonian systems and related topics", P.H. Rabinowitz et coll., D. Reidel Co., Dordrecht (1987), 91-140. | MR 920629 | Zbl 0639.58011

[Z2] E. Zehnder -Generalized implicit function theorems with application to some small divisors problems I, Comm. Pure Appl. Math. 28 (1975), 91-140. | MR 380867 | Zbl 0309.58006